Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Eczema around nose due to dryness. Sugar makes it worse. How to treat it?

hey doc I ve been having dryness around my nose ever since 8th grade due to I think was excessive proactiv. until recently I ve been getting eczema around my nose and have eliminated sugars since I think makes it worse. it s now turned into hot and red nose after I eat some sugar. is this just hereditary and I have to live with it or is there a treatment?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
HiConrad,
Thanks for writing in.

The condition you are suffering from can be acne rosacea or contact dermatitis. etc.
Chances of rosacea are more.Rosacea is treatable with drugs.It is a chronic but treatable condition.

Consider visiting your GP or dermatologist for proper diagnosis and treatment.
You can apply Hydrocortisone cream over the area till you visit a doctor.

Hope this helps.
Regards
Dr Sudarshan
MD Dermatology.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor